# SDR MALA976076

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 3425 · Integrated Flight System
- Part: Ehsi
- Part number: 6226342022
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RIGHT HSI INOP.  SCREEN IS BLACK.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED RIGHT EHSI, SYSTEM OPS GOOD.
